A 47-year-old member asked:
Disclaimer

Side effects of taking ciprofloxacin antibiotics?

1 doctor answer
Dr. Simon Tsiouris
22 years experience in Infectious Disease
Gastrointestinal: Stomach upset with nausea are common. Diarrhea can occur. Metallic taste is a common complaint. Long term use can rarely lead to tendon and retina damage.
Answered on Oct 3, 2016
10
10 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 53-year-old member asked:
Dr. Rifat Naghmi
45 years experience in Internal Medicine
Cipro (ciprofloxacin): Cipro (ciprofloxacin) is usually well tolerated. Some individuals may get a rash. Serious side effects include inflammation of the tendons particul ... Read More
2
2 thanks
A 29-year-old male asked:
Dr. Michael Ein
47 years experience in Infectious Disease
Yes: All quinolones can cause headache, dizziness , insomnia, mood alteration, hallucinations and delerium.
1
1 thank
A 34-year-old female asked:
Dr. Hunter Handsfield
52 years experience in Infectious Disease
Probably safe but...: Ciprofloxacin and similar antibiotics (fluoroquinolones) indeed are more toxic than most doctors realized for many years, and are no longer considered ... Read More
A 44-year-old female asked:
Dr. John Michel
45 years experience in Family Medicine
Doctor: I am not sure there is a specific way to diagnose side effects. The most common are dizziness, GI upset, diarrhea and tendonitis. SE the doctor for ad ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month